Jump to content
CrazyBoards.org

pristiq


Guest hartyjp

Recommended Posts

Guest hartyjp

I've been on Pristiq for about 2 weeks. No panic or anxiety attacks unitl today. I had about a 4 hour block of time this morning where the anxiety was horrible. I felt very out of control and disconnected. I was just wondering if anyone has had a burning sensation in the head and neck region since starting on Pristiq. After today's panic attack, I'm scared to continue Pristiq, but I'm petrified to stop it as well. I start back to college in 5 days, and I'm a nervous wreck over trying to decide what to do about the medication.

Link to comment
Share on other sites

  • 1 month later...

I just started taking Pristiq 9 days ago. I have had some weird side effects while being on it. I have also had a pretty persistant burning feeling in neck. It feels like my neck is on fire. I had a sledding accident a couple of weeks ago where I hit my head on some pavement, so I chalked the fire feeling in my neck to that, but now after reading this, I'm having second thoughts. I'm hoping it goes away, because I'm also having severe headaches since starting Pristiq. Hopefully we will both get better! I would address your doctor about your concerns. I have a follow up appt with mine next wednesday and I plan to do so as well. Good Luck!

I've been on Pristiq for about 2 weeks. No panic or anxiety attacks unitl today. I had about a 4 hour block of time this morning where the anxiety was horrible. I felt very out of control and disconnected. I was just wondering if anyone has had a burning sensation in the head and neck region since starting on Pristiq. After today's panic attack, I'm scared to continue Pristiq, but I'm petrified to stop it as well. I start back to college in 5 days, and I'm a nervous wreck over trying to decide what to do about the medication.
Link to comment
Share on other sites

Archived

This topic is now archived and is closed to further replies.

×
×
  • Create New...